Birth Control (Contraception) Community
Implanon
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Implanon

Hi,

I have recently had the implanon inserted and am having the usual [documented] side effects:

*head ache
*acne
*depression
*mood swings
*anxiety
*bleeding

but have also been having trouble with sex. I can be turned on and really want sex but as soon as my boyfriend I have sex I can't feel anything. Absolutely nothing. I feel that he is inside me but nothing else. He has been understanding and supportive but I can tell that if it continues this way he will begin to think it is him.

this isn't exactly a loss of sex drive, because as I said, I want it, I get ready and then am very disappointed and depressed because of it.

Please, can you tell me if this would be because of the implanon and if you are also experiencing this! I REALLY REALLY REALLY need your help!!!
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
EndoCystaRN
CA
15394896 tn?1465879533
Blank
fiza_ch
Lahore, Pakistan
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA